To populate Scholarly, sign in here .

MHELMAR LABENDIA

LABENDIA, MHELMAR A.
Academic rank and unit
Rank PROFESSOR
Department MATHEMATICS & STATISTICS
Research

Areas of interest / Fields of specialization

Henstock-Kurzweil approach to stochastic integration

Scholarly articles

Title Date
Convergence theorems in the sense of Vitali and Lusin for the Ito-Henstock integral Journal
Labendia, Mhelmar; Arcede, Jayrold
Proceedings of the Singapore National Academy of Science 15 (1), 23-34
2021
theta_s-open sets and theta_s-continuity of maps in the product space Journal
Hassan, Javier; Labendia, Mhelmar
Journal of Mathematics and Computer Science 25 (2), 182-190
2021
Somewhat-connectedness and somewhat-continuity in the product space Journal
Bilao, Mohamidin; Labendia, Mhelmar
Journal of Linear and Topological Algebra 9 (2), 139-148
2020
theta_omega-connected space and theta_omega-continuity in the product space Journal
Butanas, Lyle Leon; Labendia, Mhelmar
Poincare Journal of Analysis and Applications 7 (1), 79-88
2020
Convergence theorems for the Ito-Henstock integrable operator-valued stochastic process Journal
Labendia, Mhelmar; Benitez, Julius
Malaysian Journal of Mathematical Sciences 14 (3), 565-586
2020
Double Lusin condition and Vitali convergence theorem for the Ito-McShane integral Journal
Labendia, Mhelmar; Cagubcob, Jeffer Dave
Advances in Operator Theory 5 (2), 453-473
2020
Backwards Ito-Henstock's version of Ito's formula Journal
Rulete, Ricky; Labendia, Mhelmar
Annals of Functional Analysis 11 (1), 208-225
2020
Double Lusin condition and convergence theorems for the backwards Ito-Henstock integral Journal
Rulete, Ricky; Labendia, Mhelmar
Real Analysis Exchange 45 (1), 101-126
2020
A descriptive definition of the Ito-Henstock integral for the operator-valued stochastic process Journal
Labendia, Mhelmar; Arcede, Jayrold
Advances in Operator Theory 4 (2), 406-418
2019
A descriptive definition of the backwards Ito-Henstock integral Journal
Rulete, Ricky; Labendia, Mhelmar
Real Analysis Exchange 44 (2), 427-444
2019
A Riemann-type definition of the Ito integral for the operator-valued stochastic process Journal
Labendia, Mhelmar
Advances in Operator Theory 4 (3), 625-640
2019
Ito-Henstock integral and Ito's formula for the operator-valued stochastic process Journal
Labendia, Mhelmar; Teng, Timothy Robin; De Lara-Tuprio, Elvira
Mathematica Bohemica 143 (2), 135-160
2018
Sum of the generalized Padovan sequence Journal
Labendia, Mhelmar
Utilitas Mathematica 100, 79-87
2016
Sums of the AB-generalized Fibonacci sequence Journal
Labendia, Mhelmar
Ars Combinatoria 113A, 119-128
2014
Super-open sets and super-continuity of maps in the product space Journal
Labendia, Mhelmar; Canoy, Sergio Jr.
MATEMATIKA 29 (2), 197-202
2013
Convex domination in the composition and cartesian product of graphs Journal
Labendia, Mhelmar; Canoy, Sergio Jr.
Czechoslovak Mathematical Journal 62 (137), 1003-1009
2012

Networks

Google Scholar https://scholar.google.com/citations?user=8nAxv94AAAAJ&hl=en
Researchgate https://www.researchgate.net/profile/Mhelmar_Labendia
ORCID https://0000-0002-9170-1675